# SDR UIEA2017061200999

- Difficulty date: June 12, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 3987865
- Part serial: 4695
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT TRIM VALVE  INDICATION, BOTH DIGITAL IN ECS MAINTENANCES PAGE  & MANUAL ON OVERHEAD PANEL.  WHEN EVER IT  CASSES THE 70 TOOLEDDS THE FULL CLOSE POS . IN START TO FLUCTUTE  FROM CLOSE TO 0.70  WORKS OK. TEST FLIGHT( COCKPIT TRIM AIR  VALVE REPLACED  IAW AMM 21-61-07 CHECKED  FOR OPERATION FOUND OK )
